Medical Questions > Womens Health > Birth Control Forum

Depo Shot, Has Any Other Girls Felt Nausea?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
My gf just got her 3rd depo shot on time, and she has been feeling really nauseated lately. Has any one else on depo felt this symptom?
Did you find this post helpful?
|

replied November 10th, 2007
Especially eHealthy
Not personally, but I've barely been on the shot for a few weeks now. Still, nausea has not been one of my symptoms. I was getting night-time nausea on occasion when I was on the pill but it wasn't regular so I don't think it was related.

However, many women do experience nausea on hormonal birth control so it's entirely possible. She should call her gynecologist and ask if this is a symptom of the shot. Otherwise, why not consider that she's actually sick?
|
Did you find this post helpful?

replied November 11th, 2007
thanks, i will look into that. She has been feeling nausea before, but it wasn't til now that it has become a concern. But i will definitely check that out, thanks.
|
Did you find this post helpful?

replied November 12th, 2007
Experienced User
I had some nausea with my last couple shots. I ended up having to change bc because I was having such bad symptoms at that time. I had also been on it for about 3 years with no problems before that. My husband was convinced I was pregnant! So like Eiri said maybe it's the shot and maybe she just sick!
|
Did you find this post helpful?

replied November 12th, 2007
as long as other ppl have experienced something like this, then that helps me sleep at night. lol. What other syptoms did you have.
|
Did you find this post helpful?

replied November 13th, 2007
Experienced User
I had (only with the last couple shots I had) headaches, nausea, loss of libido, and low energy. All things I had when I was pregnant with my son. But low and behold I wasn't pregnant this time! Hopefully her nausea goes away and she starts feeling better!
|
Did you find this post helpful?

replied November 13th, 2007
Low energy, i have defintely been seeing that sign with the bc. With her getting headaches and nausea alot lately, can i hope that it is only on the bc.
|
Did you find this post helpful?

replied November 14th, 2007
Experienced User
If it is getting worse and or more symptoms are starting she really needs to inform her dr. They might be able to tell her or maybe even rule some other stuff out for you. My dr got after me for not coming to him sooner! He said there was no reason to go through being misrable (sp?) so she probably should just give her dr a call
|
Did you find this post helpful?

replied November 14th, 2007
yeah, I have been pushing her to go for a while, but I will start pushing it more.
|
Did you find this post helpful?

replied June 2nd, 2013
I have been on the injection for about a year now and the last 2 or 3 months I have been having terrible nausea, it was just in the nights now its spreading to the day. I also have horrible stomach pains and cramps. I have decided I am going to tell the nurse at my next shot tomorrow see if she can reccomend something to stop this because the feeling of nausea is horrible Sad x
|
Did you find this post helpful?
Quick Reply